Nonergodic Quadratic Operators for a Two-Sex Population

Authors

  • N. N. Ganikhodzhaev
  • U. U. Zhamilov
  • R. T. Mukhitdinov

Abstract

We describe the structure of quadratic operators of a two-sex population that differs from the model studied by Lyubich and give an example of nonergodic quadratic operator for a two-sex population.

Published

25.08.2013

Issue

Section

Short communications

How to Cite

Ganikhodzhaev, N. N., et al. “Nonergodic Quadratic Operators for a Two-Sex Population”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 8, Aug. 2013, pp. 1152–1160, https://umj.imath.kiev.ua/index.php/umj/article/view/2498.